Genvoya And Weight Gain

6 Replies Updated



Conversation Starter

Scott Says:
via mobile

My partner and I have been on genvoya for a year or more and have both experienced weight gain of around 25 or more lbs. It is very strange for both of us, we work out 5 days a week and eat pretty healthy but are struggling to loose the weight. Has anyone else gained weight? I myself have never weighed this much even when I was not working out and eating poorly.



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Most medications can cause weight gain in people that take them, according to FDA instructions. Other side effects may include nausea, dizziness, headache, increased urination, and diarrhea.

What is your current weight? Are you still gaining? What does your normal diet consist of?

REPLYSHAREREPORT
Was this helpful?      0  
2
Ken Says:

Funny, I’ve been taking it for a couple months and suddenly have belly fat... I cycle, spin and have always been thin. Suddenly having a belly is odd.

REPLYSHAREREPORT
Was this helpful?      1  
3
Dave Says:
via mobile

Genvoya has definitely caused my weight gain of over 35 lbs. People who say otherwise are liars or frauds or both. I watch my diet, and my weight gain has nothing to go with caloric intake or diet.

REPLYSHAREREPORT
Was this helpful?      1  
4
Victimasaccomplice Says:
via mobile

Re: Verwon (# 1)

I was 69kg a year ago. Today is my 1st year anniversary of starting Genvoya. I am now 77kg. I did keto diet for the past 2 weeks and lost no weight. Hoping to switch to Juluca.

REPLYSHAREREPORT
Was this helpful?      1  
5
canadianpie Says:

I have what I like to call hiv/aids belly. this big 20 pound ball of fat on my stomach. everywhere else I am skinny except there. my doctor insists it does not cause weight gain but alas here I am

REPLYSHAREREPORT
Was this helpful?      0  
6
Mologadi Says:
via mobile

Hi! What is the difference between odimune and genvoya? Can I stop with odimune and start using genvoya?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Gain weight and Lowe metabolism
I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Weight Gain and No Energy/ AXIRON
My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ... 2 replies
Weight gain and nortriptyline
Hi. I've been taking nortriptyline for 3 years now. I am 18 year old female. I originally started with only 10 mg an... 1 reply
Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
weight gain and eating
My name is josh,I am 33 years old. I have been struggling with weight gain as long as I can remember. Through the years ... 1 reply
Weight gain and grow hair
I have taken CB-1it help me gain weight I would like to try a new product hair infinity to grow hair their both natural ... 1 reply
Weight gain and I am ready to stop medication
Aspavor 40mg made me gain weight. I have not changed my diet. I am unhappy. Major unhappy!! I will stop taking the tabs ... 1 reply
Weight Gain And Robaxin
does taking robaxin cause weight gain. my dr. gave it to me for mustle spasams along with percocet forpain after having ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 February 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA